MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL ARTHSCP,4/175_30_JL/STORZ HUB; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SàRL ARTHSCP,4/175_30_JL/STORZ HUB; RIGID ENDOSCOPE
Model Number 242012
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that during an unknown procedure the arthscp, 4/175_30_jl/storz hub had vision problems.No patient consequence and no surgical delay was reported.No additional information was provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was received at the service center and evaluated.It was reported that the device had vision issue.Per evaluation, this complaint can be confirmed.The device was found to be non-repairable and hence it was not restored to the specifications.It was replaced/exchanged to the customer.With the available information, we cannot determine the root cause of the reported problem.A manufacturing record evaluation was performed for the finished device serial number (b)(6), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation was performed for the finished device serial number (b)(6), and no non-conformances were identified.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: b3: the date of event was reported as (b)(6) 2019 on the initial report and has been updated to (b)(6) 2019 to reflect the correct information.E1, g3: the initial report name, facility name and address have been updated accordingly to reflect the correct information.Therefore, report source has been updated.Additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the event - the display was lost in every two seconds when the head was connected to the control unit, occurred prior to knee arthroscopy acl (anterior cruciate ligament) surgical procedure.It was reported there was a delay of 30 minutes to the surgical procedure.It was reported that the case was not completed.It was reported an alternative product readily available.It was reported that there were no patient consequences or impact to the user or patient.It was reported that there was no surgical intervention planned (e.G.X-rays, additional/change in procedures, prescriptions, otc, revisions).
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: b3: the date of event was reported as 12/24/2019 on the initial report and has been updated as 12/20/2019.Additional information: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ARTHSCP,4/175_30_JL/STORZ HUB
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9555387
Report Number1221934-2020-00052
Device Sequence Number17009799
Product Code HRX
UDI-Device Identifier10886705026210
UDI-Public10886705026210
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K971996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242012
Device Catalogue Number242012
Device Lot Number25846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2020
Initial Date Received by Manufacturer 12/24/2019
Supplement Date Received by Manufacturer01/07/2020
01/22/2020
02/18/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date01/07/2020
02/18/2020
02/19/2020
Patient Sequence Number1